MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRH KNEE FEM M RGT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRH KNEE FEM M RGT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64811121
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 01/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
As reported: "right mrh revision.Pt.Presented with complaints of femoral pain.Imaging determined the mrh femoral construct was loose, requiring revision.Original dos is unknown.Revised the femur to the components listed in the attached surgery sheet.Tibial components were left in-situ, no complaints filed against the components themselves." rep confirmed that no further information will be released by the hospital or surgeon.

Brand Name
MRH KNEE FEM M RGT
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
arunabha mukherjee
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18683640
Report Number0002249697-2024-00211
Device Sequence Number6250014
Product Code KRO
UDI-Device Identifier07613327045161
UDI-Public07613327045161
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K002552
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number64811121
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2024
Initial Report FDA Received Date02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexFemale